Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 16, NWS Wilmington, OH

March 15, 2012Grant County, Owen County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 15, 2012, 5:15 PM EDT for Grant County, Owen County, Kentucky. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2012, 5:15 PM EDT (21:15 UTC)
Expired
Mar 15, 2012, 6:00 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Grant County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WUUS51 KILN 152115
SVRILN
KYC081-187-152200-
/O.NEW.KILN.SV.W.0016.120315T2115Z-120315T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 600 PM EDT.

* AT 512 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GRATZ...
  MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OWENTON...

IN ADDITION...GRATZ...MONTEREY...SQUIRESVILLE...WHEATLEY...NEW
LIBERTY...NEEDMORE...LONG RIDGE AND HOLBROOK ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3843 8493 3842 8495 3844 8497 3847 8496
      3849 8500 3851 8499 3850 8501 3851 8503
      3856 8501 3857 8507 3871 8481 3851 8461
      3842 8489
TIME...MOT...LOC 2116Z 239DEG 14KT 3849 8501

$$
LATTO
1 follow-up statement
918 
WWUS51 KILN 152131
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EDT THU MAR 15 2012

KYC081-187-152200-
/O.CON.KILN.SV.W.0016.000000T0000Z-120315T2200Z/
OWEN KY-GRANT KY-
531 PM EDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN GRANT AND OWEN COUNTIES...

AT 525 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
SQUIRESVILLE...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
OWENTON.

IN ADDITION...WHEATLEY...NEW LIBERTY...LONG RIDGE...NEEDMORE...
HOLBROOK...KEEFER AND BROMLEY ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3843 8493 3842 8495 3844 8497 3847 8496
      3849 8500 3851 8499 3850 8501 3851 8503
      3856 8501 3857 8507 3871 8481 3851 8461
      3842 8489
TIME...MOT...LOC 2131Z 239DEG 14KT 3853 8494

$$
LATTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:01 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 15, 4:01 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT THU MAR 15 2012

.SYNOPSIS...
WEAK DISTURBANCES WILL CONTINUE TO COMBINE WITH A MOIST AIRMASS
TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. TEMPERATURES WILL CONTINUE TO BE WELL ABOVE NORMAL
THROUGH THE FIRST HALF OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TOMORROW MORNING/...
IN THE WAKE OF EARLIER THUNDERSTORM COMPLEX...TEMPERATURES HAVE
BEGUN TO REBOUND AND SCATTERED THUNDERSTORMS ARE DEVELOPING. THE
MAIN STORY WITH THIS EVENINGS WEATHER HOWEVER IS A DISORGANIZED
AREA OF NUMEROUS THUNDERSTORMS UPSTREAM OF THE FORECAST AREA OVER
ILLINIOS...INDIANA...AND KENTUCKY. THIS ACTIVITY IS MARCHING
EASTWARD...AND IS POISED TO ARRIVE ACROSS THE SOUTHWESTER PORTIONS
OF THE FORECAST AREA BEFORE SUNSET. THUS FAR...THESE STORMS HAVE
BEEN CAPABLE OF PRODUCING LARGE HAIL.

ONCE THIS COMPLEX OF STORMS REACHES THE WESTERN ZONES.,..A GRADUAL
WEAKENING TREND SHOULD COMMENCE...AS WE WILL LOSE DIURNAL
HEATING...AND THE STORMS WILL BE ENTERING AN ATMOSPHERE THAT NEVER
FULLY RECOVERED FROM EARLIER CONVECTION. LARGE HAIL COULD STILL
OCCUR...AND HEAVY RAINFALL IS EXPECTED AS THE CONVECTION MOVES
EASTWARD ACROSS THE AREA. THIS MAY POSE FLASH FLOOD
ISSUES...ESPECIALLY IN LOCATIONS WHERE HEAVY RAINFALL ALREADY FELL
EARLIER TODAY...AND IN THE PREVIOUS WEEK. IN ADDITION...A SECOND
WAVE OF THUNDERSTORMS ASSOCIATED WITH ANOTHER WEAK DISTURBANCE...
IS DEVELOPING ACROSS MISSOURI. MODELS ARE IN AGREEMENT ON BRINGING
SOME OF THIS PRECIPITATION ACROSS THE SAME AREAS AS THE
ANTICIPATED EVENING CONVECTION. OVERNIGHT QPFS COULD RANGE FROM 1
TO 2 INCHES WITH LOCALIZED HIGHER AMOUNTS POSSIBLE. HAVE THEREFORE
ISSUED A FLASH FLOOD WATCH FOR SOME OF OUR ZONES FOR TONIGHT.

WITH SOME UNCERTAINTY OF TIMING FOR THE SECOND ROUND OF STORMS
LATE TONIGHT/EARLY TOMORROW...HAVE KEPT GENERAL LIKELY POPS ACROSS
THE SOUTH AND CHANCE ACROSS THE NORTH.

&&

.SHORT TERM /6 AM TOMORROW AM THROUGH SATURDAY NIGHT/...
DIFFICULT TO TIME DISTURBANCES WILL CONTINUE TO RIDE AROUND THE
PERIPHERY OF AN UPPER LEVEL RIDGE TO OUR SOUTH. THIS WILL CONTINUE
TO PROVIDE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
ACROSS THE AREA THROUGH THE WEEKEND. THE RIDGE WILL GRADUALLY
AMPLIFY OVER THE WEEKEND...RESULTING IN THESE WAVES PROVIDING THE
FOCUS OF STORMS FARTHER NORTH IN OUR FORECAST AREA BY SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
IT LOOKS LIKE SHORT WAVE ENERGY WILL BE RIDING OVER THE TOP OF THE
RIDGE ON SUNDAY. WITH THE MID LEVEL RIDGE TRYING TO BUILD INTO THE
AREA...WOULD THINK THE BEST CHANCE FOR PCPN ASSOCIATED WITH THIS
WOULD BE ACROSS OUR NORTHERN AREAS.

THE RIDGE WILL THEN AMPLIFY ACROSS OUR AREA THROUGH THE FIRST PART
OF THE WEEK IN RESPONSE TO THE TROUGH AXIS PUSHING INTO THE ROCKIES.
THIS SHOULD LEAD TO DRY CONDITIONS MONDAY INTO TUESDAY. WITH RISING
HEIGHTS UNDER THE RIDGE...EXPECT OUR WARMEST TEMPERATURES TO BE
MONDAY INTO TUESDAY. MODELS ARE STILL HAVING A DIFFICULT TIME
RESOLVING THE DEVELOPING CLOSED/CUTOFF LOW BACK ACROSS THE PLAINS
THROUGH MID WEEK. THE 12Z ECMWF SEEMS TO HAVE SLOWED DOWN ITS
EASTWARD PUSH AND IS NOW MORE IN LINE WITH THE GFS. WOULD THINK
SLOWER SEEMS TO BE BETTER GIVEN THE RIDGE IN PLACE ACROSS THE EAST.
WILL THEREFORE KEEP POPS FAIRLY LOW THROUGH THE REMAINDER OF THE
LONG TERM PERIOD AND A CONTINUE WITH THE UNSEASONABLY WARM
TEMPERATURES.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A WEAK UPPER LEVEL RIDGE CURRENTLY OVER THE REGION WILL GRADUALLY
INTENSIFY THROUGH THE TAF PERIOD AND INTO THE WEEKEND. AN UPPER
LEVEL DISTURBANCE CURRENTLY GENERATING A COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER SOUTHERN ILLINOIS WILL RIDE ALONG THE RIDGE AND
TRAVERSE THE OHIO VALLEY LATER THIS EVENING INTO TONIGHT.

THE FIRST WAVE OF CONVECTION HAS CLEARED ALL THE TAF SITES AND THE
REMAINDER OF THIS AFTERNOON SHOULD BE GENERALLY QUIET ACROSS THE
AREA WITH VFR CONDITIONS. WHILE IT REMAINS UNCERTAIN HOW MUCH THE
ATMOSPHERE WILL RECOVER THROUGH THE REMAINDER OF THE AFTERNOON DUE
TO LINGERING WIDESPREAD CIRRUS...THE WARM AND MOIST AIRMASS OVER
THE REGION SHOULD ALLOW FOR ADDITIONAL SHOWERS AND STORMS LATER
TONIGHT AS THE UPPER DISTURBANCE APPROACHES. LATEST MODEL RUNS
OFFER NO CLEAR SIGNALS IN TERMS OF COVERAGE/TIMING/LOCATION
THOUGH...SO ONLY INTRODUCED VCTS WITHIN A FEW HOURS AFTER 00Z.
HOWEVER...IT DOES APPEAR THAT THE SOUTHERN TAF SITES WILL SEE THE
BEST CHANCES FOR PRECIPITATION TONIGHT.

AS THE DISTURBANCE MOVES THROUGH...CEILINGS WILL GRADUALLY DROP
AFTER 00Z. CANNOT RULE OUT SOME MVFR CEILINGS TONIGHT THROUGH
FRIDAY MORNING...AS WELL AS THE POSSIBILITY FOR MORE SHOWERS AND
STORMS ON FRIDAY AS ADDITIONAL WEAK DISTURBANCES MOVE THROUGH.
HOWEVER...KEPT MENTION OUT OF TAFS FOR NOW DUE TO LINGERING
UNCERTAINTY.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE FRIDAY AND THROUGH THIS
WEEKEND.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ073-074-
     077>082-088.
KY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR INZ073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...KURZ
Hazardous weather outlook, Mar 15, 4:08 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT THU MAR 15 2012

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-162015-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
408 PM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND GUSTY WINDS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE FROM THESE STORMS. THIS COULD PRODUCE RAPID RISES IN AREA
STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
162015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-
408 PM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE FROM THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 15, 4:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             WAPAKONETA              40.57N 84.19W
03/15/2012  M1.00 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

BC
Special weather statement, Mar 15, 4:48 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT THU MAR 15 2012

OHZ042-043-152130-
DARKE OH-SHELBY OH-
448 PM EDT THU MAR 15 2012

...A STRONG THUNDERSTORM WILL AFFECT SHELBY AND NORTHEASTERN DARKE
COUNTIES THROUGH 530 PM EDT...

AT 446 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEWPORT...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT LORAMIE...SIDNEY
AND ANNA.

ALSO...NEWPORT...HOUSTON...LAKE LORAMIE STATE PARK...LOCKINGTON...
NEWBERN...HARDIN...MCCARTYVILLE AND SWANDERS ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 4021 8406 4019 8449 4036 8449 4036 8444
      4038 8443 4038 8434 4040 8433 4045 8408

LATTO
Special weather statement, Mar 15, 4:51 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT THU MAR 15 2012

INZ073>075-080-KYZ089>096-OHZ077-152200-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-KENTON KY-OWEN KY-
PENDLETON KY-BOONE KY-CAMPBELL KY-CARROLL KY-GALLATIN KY-GRANT KY-
HAMILTON OH-
451 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS WILL OVERSPREAD THE TRI STATE AREA THROUGH
LATE AFTERNOON...

THUNDERSTORMS MOVING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY
WILL PUSH EAST INTO THE TRI STATE AREA THROUGH 6 PM. SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND GUSTS
TO AROUND 40 MPH. HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BRIGHT...GREENDALE...
RISING SUN...HIDDEN VALLEY...OWENTON...HARRISON...CLEVES...
BURLINGTON...OAKBROOK...UNION...FLORENCE AND CHEVIOT.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF ANY OF THE STORMS
BECOME STRONGER...THEN WARNINGS MAY BE NEEDED.

LAT...LON 3920 8545 3931 8522 3929 8433 3902 8432
      3858 8421 3856 8441 3834 8474 3835 8487
      3842 8489 3844 8497 3851 8499 3851 8503
      3856 8501 3858 8521 3872 8533 3874 8534
      3874 8526 3870 8521 3891 8521 3891 8545
Local storm report, Mar 15, 4:54 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 E WAPAKONETA          40.57N 84.17W
03/15/2012  M0.88 INCH       AUGLAIZE           OH   EMERGENCY MNGR

&&

BC
Local storm report, Mar 15, 5:09 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             WAYNESFIELD             40.60N 83.97W
03/15/2012  E1.75 INCH       AUGLAIZE           OH   TRAINED SPOTTER

&&

ASL
Local storm report, Mar 15, 5:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             WAYNESFIELD             40.60N 83.97W
03/15/2012  U1.00 INCH       AUGLAIZE           OH   PUBLIC

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 4:38 AM EDTSpecial Weather StatementILNGreenup37 min
Mar 15, 6:03 AM EDTSpecial Weather StatementILNLewis27 min
Mar 15, 8:55 AM EDTSpecial Weather StatementILNCarroll, Gallatin, Grant65 min
Mar 15, 10:11 AM EDTSpecial Weather StatementILNBoone, Kenton49 min
Mar 15, 10:27 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
Mar 15, 10:51 AM EDTSpecial Weather StatementILNBracken, Mason54 min
Mar 15, 3:51 PM EDTFlash Flood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more14 hr
Mar 15, 4:51 PM EDTSpecial Weather StatementILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more69 min
Mar 15, 5:06 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant39 min
Mar 15, 5:39 PM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin, Grant, Kenton, Owen and 1 more3 hr
Mar 15, 5:40 PM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Owen35 min
Mar 15, 5:45 PM EDTSevere Thunderstorm WarningILNBracken, Pendleton45 min
Mar 15, 5:59 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin, Grant, Kenton, Owen46 min
Mar 15, 6:06 PM EDTFlash Flood WarningILNCarroll, Gallatin, Owen2 hr
Mar 15, 6:09 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson36 min
Mar 15, 6:22 PM EDTAreal Flood AdvisoryILNBracken, Campbell, Kenton, Mason, Pendleton, Robertson3 hr
Mar 15, 6:29 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton46 min
Mar 15, 7:15 PM EDTSpecial Weather StatementILNLewis, Mason60 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.